# SDR CALA2024121301504

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 79,279 hours, 34,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL TEST OF EPSU, RECIEVED FAULT MESSAGES "EPSU BATTERY EMER L, AND EPSU BATTERY AFT L" ON PTP. REPLACED BOTH EPSU BATTERY LEFT (11WL) AND EPSU BATTERY AFT L (13WL) REF AMM 33-51-38-400-002-A. OPS CHECK OK.PARTS USED: 18-3351-3-0001,QTY :1
